# SDR 99ZZZX1079

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4671H
- Make and model: Mooney M20J
- Propeller: Mcauly B2D34C214
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 90DHB16E
- Condition: Separated
- Location: Propeller
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: B, A

## Discrepancy

PROPELLER BLADE SEPARATED AT APPROXIMATELY 2 INCHES FROM BUTT.  AIRPLANE DAMAGE WAS SUBSTANTIAL.  PILOT MADE A SUCCESSFUL OFF-AIRPORT LANDING.  NTSB INVESTIGATION UNDERWAY.
